# SDR AALA202201184591

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737*
- Aircraft serial: 31141
- Aircraft time: 29,764 hours, 12,236 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600930
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING PAST 10,000 FT, BOTH NAVIGATION DISPLAYS BLANKED FOR APPROXIMATELY 1-2 MINUTES; FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. REPLACED #1 DISPLAY ELECTRONICS UNIT WITH SERVICEABLE UNIT IAW AMM 31-62-21 AND REPLACED ELECTRONIC FLIGHT INSTRUMENTATION SYSTEM CONTROL PANEL (AALA202201181731) WITH SERVICEABLE UNIT IAW AMM 31-62-12, OPS CHECK GOOD.
